Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Aug 20, 2015, 12:28 AM CDT for Hidalgo County, Starr County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2015, 12:28 AM CDT (05:28 UTC)
- Expired
- Aug 20, 2015, 1:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
Counties Hidalgo County, TX, Starr County, TX
The radar
The Brownsville radar (KBRO), 110 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 12:35 AM CDT | HAIL 1.75 | Palmview, TX | PALMVIEW POLICE DEPARTMENT REPORTED GOLF BALL SIZE HAIL AT THE INTERSECTION OF EXPRESSWAY 83 AND LA HOMA ROAD. |
| Aug 20, 1:03 AM CDT | HAIL 1 | Mission, TX | MISSION POLICE DEPARTMENT REPORTS QUARTER-SIZE HAIL THROUGHOUT MUCH OF THE CITY OF MISSION. |
| Aug 20, 1:30 AM CDT | TSTM WND DMG | Mission, TX | MISSION POLICE DEPARTMENT REPORTS POWERLINES DOWN DUE TO STRONG WINDS AT INSPIRATION AND FM 495 AND AT 1413 DOHERTY. ALSO BIG TREE BRANCHES DOWN AT INSPIRATION AND FM 495. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 5.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2912 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
650
WUUS54 KBRO 200528
SVRBRO
TXC215-427-200630-
/O.NEW.KBRO.SV.W.0063.150820T0528Z-150820T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1228 AM CDT THU AUG 20 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN STARR COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN HIDALGO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 130 AM CDT
* AT 1227 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAS LOMAS TO MISSION FIRE STATION NUMBER 3...
AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PALMVIEW...PENITAS...SULLIVAN CITY...LA
JOYA...PALMHURST...GARCIASVILLE...LOS EBANOS AND NORTH MCALLEN.
THIS INCLUDES US HIGHWAY 83 BETWEEN MILE MARKERS 822 AND 860.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2614 9834 2617 9834 2617 9836 2616 9839
2620 9844 2622 9844 2622 9848 2620 9848
2621 9851 2624 9852 2623 9854 2625 9856
2623 9855 2638 9882 2659 9873 2635 9811
2611 9831
TIME...MOT...LOC 0527Z 248DEG 11KT 2640 9875 2623 9829
$$
TORRES2 follow-up statements
453
WWUS54 KBRO 200537
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1237 AM CDT THU AUG 20 2015
TXC215-427-200630-
/O.CON.KBRO.SV.W.0063.000000T0000Z-150820T0630Z/
STARR TX-HIDALGO TX-
1237 AM CDT THU AUG 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN STARR AND SOUTHWESTERN HIDALGO COUNTIES...
AT 1235 AM CDT...LOCAL LAW ENFORCEMENT REPORTED DAMAGING HAIL UP TO
GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR LAS LOMAS TO MCALLEN RECYCLING CENTER...MOVING EAST AT 15
MPH.
LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PALMVIEW...PENITAS...SULLIVAN CITY...LA JOYA...
PALMHURST...GARCIASVILLE...LOS EBANOS AND NORTH MCALLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2614 9834 2617 9834 2617 9836 2616 9839
2620 9844 2622 9844 2622 9848 2620 9848
2621 9851 2624 9852 2623 9854 2625 9856
2623 9855 2638 9882 2659 9873 2635 9811
2611 9831
TIME...MOT...LOC 0535Z 248DEG 11KT 2641 9873 2624 9827
$$
TORRES994
WWUS54 KBRO 200541 CCA
SVSBRO
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1241 AM CDT THU AUG 20 2015
TXC215-427-200630-
/O.COR.KBRO.SV.W.0063.000000T0000Z-150820T0630Z/
STARR TX-HIDALGO TX-
1241 AM CDT THU AUG 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHEASTERN STARR AND SOUTHWESTERN HIDALGO COUNTIES...
AT 1238 AM CDT...PALMVIEW POLICE DEPARTMENT REPORTED GOLF BALL SIZE
HAIL AT THE INTERSECTION OF EXPRESSWAY 83 AND LA HOMA ROAD. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR LAS LOMAS TO
MCALLEN RECYCLING CENTER...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PALMVIEW...PENITAS...SULLIVAN CITY...LA JOYA...
PALMHURST...GARCIASVILLE...LOS EBANOS AND NORTH MCALLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2614 9834 2617 9834 2617 9836 2616 9839
2620 9844 2622 9844 2622 9848 2620 9848
2621 9851 2624 9852 2623 9854 2625 9856
2623 9855 2638 9882 2659 9873 2635 9811
2611 9831
TIME...MOT...LOC 0535Z 248DEG 11KT 2641 9873 2624 9827
$$
TORRESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 12:23 AM CDT, 5 minutes earlier.
Area forecast discussion, Aug 20, 12:23 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1223 AM CDT THU AUG 20 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...CONVECTION CURRENTLY DEVELOPING IN THE VICINITY OF MFE. PREVIOUS DISCUSSION FOLLOWS: MORE ACTIVE PATTERN NEXT 24 HOURS AND THUNDERSTORM ACTIVITY INCREASES. THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP OVERNIGHT TO THE WEST...WITH SOME ACTIVITY POSSIBLE INTO KMFE JUST BEFORE SUNRISE. MORE ACTIVITY EXPECTED DURING THE DAY...WITH SEABREEZE AND OUTFLOW BOUNDARIES BECOMING ACTIVE. HAVE ALREADY ADDED TEMPO TSRA FOR TOMORROW...AND WILL PROBABLY NEED TO GO PREDOMINANT RAIN ONCE THE SHOWERS START TO SHOW UP. && .PREV DISCUSSION... /ISSUED 636 PM CDT WED AUG 19 2015/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...MORE ACTIVE PATTERN NEXT 24 HOURS AND THUNDERSTORM ACTIVITY INCREASES. THUNDERSTORM ACTIVITY IS EXPECTED TO DEVELOP OVERNIGHT TO THE WEST...WITH SOME ACTIVITY POSSIBLE INTO KMFE JUST BEFORE SUNRISE. MORE ACTIVITY EXPECTED DURING THE DAY...WITH SEABREEZE AND OUTFLOW BOUNDARIES BECOMING ACTIVE. HAVE ALREADY ADDED TEMPO TSRA FOR TOMORROW...AND WILL PROBABLY NEED TO GO PREDOMINANT RAIN ONCE THE SHOWERS START TO SHOW UP. PREV DISCUSSION... /ISSUED 336 PM CDT WED AUG 19 2015/ SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/...SHOULD REMAIN QUIET THROUGH TONIGHT WITH INCREASING RAIN CHANCES ACROSS THE AREA THROUGH THE DAY THURSDAY AND THURSDAY NIGHT. THE ENTIRE AREA REMAINS AT RISK FOR GENERAL THUNDERSTORMS. A WEAK INVERTED TROUGH OR MID LEVEL LOW WILL HOVER OVERHEAD...CONTRIBUTING TO LOCAL INSTABILITY. A FRONT WILL MOVE INTO CENTRAL TEXAS AND MOISTURE POOLING WILL PROVIDE THE INGREDIENTS FOR HIGHER RAIN CHANCES. PWAT VALUES WILL REMAIN ELEVATED NEAR TWO INCHES. NOT EXPECTING MORE THAN AN INCH OR TWO OF RAIN FOR MOST AREAS THAT RECEIVE RAIN...BUT THE POTENTIAL IS THERE FOR BRIEF HEAVY DOWNPOURS THAT END UP DELIVERING SLIGHTLY HIGHER AMOUNTS OF RAIN. HIGH TEMPERATURES THURSDAY SHOULD BE MODERATED DOWN A FEW DEGREES WITH INCREASED CLOUD COVER AND RAIN IN THE AREA. LONG TERM /FRIDAY THROUGH WEDNESDAY/...THE BROAD WEAKNESS IN THE 500 MB RIDGING WILL START TO WEAKEN OVER THE WEEKEND. THIS WILL ALLOW THE 500 MB RIDGE AXIS TO REBUILD OVER TX AND THE SOUTH CENTRAL PLAINS STATES NEXT WEEK WITH GENERALLY LOWER DEEP LAYER MOISTURE VALUES EXPECTED THROUGH MIDWEEK. THE 1000-500 MB THICKNESS VALUES WILL START TO INCREASE NEXT WEEK AS THE 500 MB RIDGING REBUILDS WHICH WILL ALLOW THE HIGH TEMPS TO WARM BACK UP CLOSE TO OR EXCEEDING NUMERICAL GUIDANCE THROUGH NEXT WED. THE MEX FORECAST TEMPS IN THE LONGER RANGE ARE A BIT WARMER VERSUS THE ECMWF NUMBERS AND WILL LEAN MORE TOWARDS THESE FOR THE LONGER TERM. WPC/NHC FORECAST POINTS SHOW DANNY PUSHING NEAR HISPANOLA AROUND 8/25-26. DEEP SOUTH TX RESIDENTS SHOULD CHECK IN WITH THE LATEST STATEMENTS/OUTLOOKS FROM NHC CONCERNING THE PROGRESS OF SYSTEM OVER THE NEXT SEVERAL DAYS. MARINE.../TONIGHT THROUGH THURSDAY NIGHT/...EXPECT MODERATE WINDS AND SEAS ALONG THE LOWER TEXAS COAST...AS HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTS WITH LOWER PRESSURE INLAND. FRIDAY THROUGH MONDAY...THE PGF WILL START TO WEAKEN SOMEWHAT THIS WEEKEND INTO EARLY NEXT WEEK WHICH WILL MAINTAIN FAIRLY LOW WINDS AND SEAS THROUGH NEXT MONDAY. NO SCA CONDITIONS EXPECTED AT THIS TIME. .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Aug 19, 4:02 PM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 402 PM CDT WED AUG 19 2015 TXZ248>257-202115- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 402 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES OF 105 TO 115 WILL CONTINUE FOR HIDALGO COUNTY THROUGH SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE DAY THURSDAY AND AGAIN ON FRIDAY. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. HEAT INDEX READING OF 105 TO 111 DEGREES ARE EXPECTED AGAIN OVER THE WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-202115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 402 PM CDT WED AUG 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 19, 11:30 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1130 PM CDT WED AUG 19 2015
TXZ253-200530-
HIDALGO TX-
1130 PM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO COUNTY UNTIL
1230 AM CDT...
AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER VETERANS MEMORIAL HIGH SCHOOL...OR OVER PALMHURST...MOVING
NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PHARR...SAN JUAN...ALAMO...PALMVIEW...PENITAS...
LA JOYA...PALMHURST AND NORTH MCALLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2614 9834 2617 9834 2617 9836 2616 9837
2616 9839 2618 9841 2620 9844 2622 9844
2622 9848 2620 9848 2625 9854 2622 9856
2623 9856 2623 9857 2652 9832 2620 9805
2611 9828 2610 9831
TIME...MOT...LOC 0428Z 240DEG 49KT 2625 9832
TOMASELLISpecial weather statement, Aug 19, 11:49 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1149 PM CDT WED AUG 19 2015
TXZ252-200530-
STARR TX-
1149 PM CDT WED AUG 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STARR COUNTY UNTIL 1230
AM CDT...
AT 1149 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LAS LOMAS...OR OVER RIO GRANDE CITY...MOVING NORTH AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RIO GRANDE CITY...GARCIASVILLE...EL SAUZ...LA PUERTA...SANTA CRUZ...
STARR COUNTY MEMORIAL HOSPITAL...LOS GARZAS...LOS ALVAREZ...LAS LOMAS
AND STARR COUNTY SHERIFFS OFFICE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2627 9872 2628 9870 2629 9871 2629 9872
2630 9873 2630 9875 2631 9876 2631 9874
2633 9875 2632 9878 2633 9879 2637 9880
2637 9886 2636 9890 2663 9893 2662 9863
2626 9869
TIME...MOT...LOC 0449Z 182DEG 15KT 2635 9879
TORRESThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 11:30 PM CDT | Special Weather Statement | BRO | Hidalgo | 60 min |
| Aug 19, 11:45 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 45 min |
| Aug 19, 11:49 PM CDT | Special Weather Statement | BRO | Starr | 41 min |
| Aug 20, 12:05 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 115 min |
| Aug 20, 12:41 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 2 hr |
| Aug 20, 12:53 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 52 min |
| Aug 20, 1:35 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 55 min |
| Aug 20, 1:47 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 88 min |
| Aug 20, 2:06 AM CDT | Flash Flood Warning | BRO | Hidalgo | 114 min |
| Aug 20, 2:31 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 59 min |
| Aug 20, 2:45 AM CDT | Areal Flood Advisory | BRO | Cameron, Kenedy, Willacy | 2 hr |
| Aug 20, 3:18 AM CDT | Special Marine Warning | BRO | 117 min | |
| Aug 20, 3:21 AM CDT | Special Weather Statement | BRO | Cameron | 54 min |
| Aug 20, 3:27 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 63 min |
| Aug 20, 3:56 AM CDT | Special Marine Warning | BRO | 2 hr | |
| Aug 20, 4:00 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 90 min |
| Aug 20, 4:32 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 58 min |
| Aug 20, 4:59 AM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| Aug 20, 5:16 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo | 89 min |
| Aug 20, 5:52 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 83 min |
| Aug 20, 6:14 AM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| Aug 20, 6:45 AM CDT | Special Weather Statement | BRO | Starr | 60 min |
| Aug 20, 7:16 AM CDT | Areal Flood Advisory | BRO | Starr | 119 min |
| Aug 20, 7:38 AM CDT | Special Weather Statement | BRO | Starr | 67 min |
| Aug 20, 12:40 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Aug 20, 12:42 PM CDT | Special Weather Statement | BRO | Cameron | 63 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.